# SDR IPXA2019011637904

- Difficulty date: January 16, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0854
- Aircraft time: 16,370 hours, 10,038 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CABIN MAIN ENTRANCE DOOR OPENING PRESSURE LOW. SERVICED MAIN ENTRY DOOR DAMP EMERGENCY CYLINDER PER AMM 52 10 14.
